# SDR DL76G091055

- Difficulty date: June 15, 2006
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 65,009 hours, 14,989 cycles
- Engine: Ge CF680C2B6
- Engine time: 61,625 hours, 13,475 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: CF680C2B6
- Part serial: 695334
- Condition: Inaccurate
- Location: Fuel Cutoff
- Part time: 61,625 hours, 13,475 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

HUNG START LT ENG CRASH ENG STARTER TO EXT TAIL PIPE FIRE. REPLACED LT ENG FUEL CUTOFF SWITCH WRANG OUT, REF WDM 76-11-11 AND 28-22-21 CKS OK REQS OPS CHECK. PERFORMED ENG RUN PER MM OPS NORMAL.
